# SDR 98ZZZX2073

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, (DISBONDING)  CRACKS WERE DETECTED AT THE LEFT AFT CLOSING ANGLE VERTICAL FLANGE 2ND AND 3RD FASTENERS FROM OTBD EDGE.  THE CRACKS THAT WERE AROUND THE FASTENERS WERE DETECTED DURING A THOROUGH EDDY CURRENT AND FLUORESCENT LIQUID PENETRANT INSPECTION.  AN APPROVED REPAIR DRAWING WAS OBTAINED FROM THE AIRCRAFT MANUFACTURER (RD 8-53-2878/8-53-3381) PROCEDURES TO ALLOW THE AIRCRAFT TO RETURN TO SERVICE WITH A REPEAT INSPECTION TO BE ACCOMPLISHED AT EVERY C-CHECK INSPECTION (400 HRS), WITH A PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 40,000 FLIGHTS.
